Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Blotchy, red skin on arms and legs post shower, no itching, no change in routine. Cause and remedy?

Hi, when i got out of the shower this morning, I noticed red blotchy skin on my arms and most prominently on my legs. There is nothing on my hands, torso, or feet . They are not bumpy or itchy. I don t feel any different but I never had it before. I have not eaten anything out of the ordinary nor have I used any new products on my skin. I am not sure what to do, but the redness keeps getting more prominent.
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for posting your query to HCM.
You must be having acute urticaria which is induced suddenly by the temperature change in the body. there is no need to worry unless it keeps on recurring for more than six weeks. you may try antihistamines for a while before you decide to go to a dermatologist.
Prasad PVS
Answered: Tue, 1 Oct 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor